MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE
Model Number M00555580
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Material Puncture/Hole (1504); Detachment of Device or Device Component (2907); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b pro code (product code): additional pro code: odg block h6: device code a041001 is being used to capture the reportable event of needle punctured sheath.Device code a0501is being used to capture the reportable event of needle detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire eus fnb needle 19 g flex was used for an endoscopic ultrasound (eus) procedure performed on (b)(6) 2026.During the procedure, the needle would not extend out of the sheath.When the device was trying to be removed from the scope, the needle broke and detached from the device.While the device was taking out of the scope, the needle caused damaged to the scope and punctured the sheath.Another acquire eus fnb needle 19 g flex was used to successfully continue and complete the procedure.There was no patient complications reported as a result of this event.

Brand Name
ACQUIRE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25256608
Report Number3005099803-2026-02028
Device Sequence Number5496144
Product Code FCG
UDI-Device Identifier08714729931829
UDI-Public(01)08714729931829(17)281215(10)38541306
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555580
Device Catalogue NumberM00555580
Device Lot Number0038541306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown